EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"stochastic representation"
Narrow search

Narrow search

Year of publication
Subject
All
stochastic representation 13 Stochastic process 11 Stochastischer Prozess 11 Stochastic representation 9 Portfolio selection 7 Portfolio-Management 7 Theorie 7 Theory 7 Statistical distribution 6 Statistische Verteilung 6 high-dimensional asymptotics 5 Asset allocation 4 Estimation theory 3 Multivariate Verteilung 3 Multivariate distribution 3 Schätztheorie 3 matrix variate skew-normal distribution 3 tangency portfolio 3 Archimedean copulas 2 Bayes-Statistik 2 Bayesian inference 2 Mathematical programming 2 Mathematische Optimierung 2 Optimal stopping problem 2 Probability theory 2 Risiko 2 Risk 2 Skorokhod problem 2 Wahrscheinlichkeitsrechnung 2 elliptical copulas 2 g-expectation 2 generalization 2 random matrix theory 2 tilting 2 Algorithm 1 Algorithmus 1 Asset pricing model 1 Bayesian analysis 1 Black-Litterman model 1 CAPM 1
more ... less ...
Online availability
All
Undetermined 12 Free 11 CC license 2
Type of publication
All
Article 14 Book / Working Paper 10
Type of publication (narrower categories)
All
Working Paper 10 Article in journal 8 Aufsatz in Zeitschrift 8 Arbeitspapier 4 Graue Literatur 3 Non-commercial literature 3 Article 1 Forschungsbericht 1
more ... less ...
Language
All
English 19 Undetermined 5
Author
All
Mazur, Stepan 8 Bodnar, Taras 7 Parolya, Nestor 5 Thorsén, Erik 4 Javed, Farrukh 3 Bauder, David 2 Blier-Wong, Christopher 2 Cossette, Hélène 2 Grigorova, Miryana 2 Hofert, Marius 2 Li, Hanwu 2 Marceau, Etienne 2 Okhrin, Yarema 2 Arellano-Valle, Reinaldo B. 1 Chaganty, N. Rao 1 Chen, John 1 Deng, Yihao 1 Dette, Holger 1 Ekstrom, Erik 1 Genton, Marc G. 1 Gupta, Arjun 1 Kan, Raymond 1 Liu, Yin 1 Lotstedt, Per 1 Muhinyuza, Stanislas 1 Ngailo, Edward 1 Qin, Hong 1 Sabo, Roy T. 1 Schmid, Wolfgang 1 Spady, Richard Henry 1 Stouli, Sami 1 Su, Xia 1 Tian, Guo-Liang 1 Tysk, Johan 1 Wang, Xiaolu 1 Zhang, Chi 1 Zheng, Xinghua 1 Ziegel, Johanna 1 Ziegel, Johanna F. 1
more ... less ...
Institution
All
Sonderforschungsbereich Statistical Modelling of Nonlinear Dynamic Processes 1
Published in...
All
Working Paper 4 Journal of Multivariate Analysis 2 Annals of the Institute of Statistical Mathematics 1 Applied Mathematical Finance 1 Bonn Econ Discussion Papers 1 Center for Mathematical Economics Working Papers 1 Computational Statistics & Data Analysis 1 Computational economics 1 Discussion paper / University of Bristol, Department of Economics 1 Discussion papers / Technische Universität Dortmund Fakultät Statistik, SFB 823 1 Insurance 1 International journal of theoretical and applied finance 1 Journal of financial economics 1 Journal of the Operational Research Society 1 Quantitative finance 1 Risks 1 Risks : open access journal 1 Scandinavian actuarial journal 1 Working paper 1 Working papers / Universität Bielefeld, Center for Mathematical Economics (IMW) 1
more ... less ...
Source
All
ECONIS (ZBW) 12 EconStor 7 RePEc 5
Showing 1 - 10 of 24
Cover Image
Collective risk models with FGM dependence
Blier-Wong, Christopher; Cossette, Hélène; Marceau, … - In: Scandinavian actuarial journal 2025 (2025) 2, pp. 139-167
Persistent link: https://www.econbiz.de/10015534468
Saved in:
Cover Image
Stochastic representation under g-expectation and applications: The discrete time case
Grigorova, Miryana; Li, Hanwu - 2022
In this paper, we address the stochastic representation problem in discrete time under (non-linear) g-expectation. We …
Persistent link: https://www.econbiz.de/10015444413
Saved in:
Cover Image
Stochastic representation under g-expectation and applications : the discrete time case
Grigorova, Miryana; Li, Hanwu - 2022
In this paper, we address the stochastic representation problem in discrete time under (non-linear) g-expectation. We …
Persistent link: https://www.econbiz.de/10015433554
Saved in:
Cover Image
A general inferential framework for singly-truncated bivariate normal models with applications in economics
Liu, Yin; Tian, Guo-Liang; Zhang, Chi; Qin, Hong - In: Computational economics 64 (2024) 5, pp. 2747-2781
Persistent link: https://www.econbiz.de/10015144094
Saved in:
Cover Image
Tangency portfolio weights under a skew-normal model in small and large dimensions
Javed, Farrukh; Mazur, Stepan; Thorsén, Erik - In: Journal of the Operational Research Society 75 (2024) 7, pp. 1395-1406
Persistent link: https://www.econbiz.de/10014555921
Saved in:
Cover Image
In-sample and out-of-sample Sharpe ratios of multi-factor asset pricing models
Kan, Raymond; Wang, Xiaolu; Zheng, Xinghua - In: Journal of financial economics 155 (2024), pp. 1-21
Persistent link: https://www.econbiz.de/10015072280
Saved in:
Cover Image
Matrix-tilted Archimedean copulas
Hofert, Marius; Ziegel, Johanna F. - In: Risks 9 (2021) 4, pp. 1-24
copulas by introducing a tilting matrix in the stochastic representation of Archimedean copulas, similar to the Cholesky …
Persistent link: https://www.econbiz.de/10013200737
Saved in:
Cover Image
Tangency portfolio weights under a skew-normal model in small and large dimensions
Javed, Farrukh; Mazur, Stepan; Thorsén, Erik - 2021
that the asset returns follow a matrix variate closed skew-normal distribution.We establish a stochastic representation of … the linear combination of the estimated TP weights that fully characterize its distribution. Using the stochastic … representation we derive the mean and variance of the estimated weights of TP which are of key importance in portfolio analysis …
Persistent link: https://www.econbiz.de/10012654483
Saved in:
Cover Image
Tangency portfolio weights under a skew-normal model in small and large dimensions
Javed, Farrukh; Mazur, Stepan; Thorsén, Erik - 2021
Persistent link: https://www.econbiz.de/10012605420
Saved in:
Cover Image
Matrix-tilted Archimedean copulas
Hofert, Marius; Ziegel, Johanna - In: Risks : open access journal 9 (2021) 4, pp. 1-24
copulas by introducing a tilting matrix in the stochastic representation of Archimedean copulas, similar to the Cholesky …
Persistent link: https://www.econbiz.de/10012508692
Saved in:
  • 1
  • 2
  • 3
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...